>
pronto-shop Best Quality, Best Price
close
shopping_cart
Cold, Flu & Allergy / Tylenol / Extra Strength acetaminophen Rapid Release Gels
Extra Strength acetaminophen Rapid Release Gels
Product ID: 84067
Brand: Tylenol
Item Name: Extra Strength acetaminophen Rapid Release Gels
Size: 50 ct
Current Price: $ 8.99
Unit Price: $0.18 / ct
Description: Tylenol Extra Strength Rapid Release Gels work at the speed of life to temporarily relieve minor aches and pains such as headaches and reduce fever. Each gelcap features unique laser-drilled holes that work to release pain medicine fast and contains 500 mg of acetaminophen for effective extra strength pain relief. Tylenol Extra Strength Rapid Release Gels can be used to relieve minor aches and pains related to headache backache minor arthritis pain toothaches pain due to the common cold premenstrual and menstrual cramps. From the #1 doctor recommended brand for pain relief and fever reduction this extra strength acetaminophen pain reliever is indicated for adults and children 12 years of age and older. Only Tylenol Rapid Release Gels have laser-drilled holes. They release pain medicine fast for fast pain relief. Acetaminophen 500 Mg..........Pain Reliever/Fever Reducer) Inactive Ingredients Benzyl Alcohol, Butylparaben, Carboxymethylcellulose Sodium, D&C Yellow No. 10, Edetate Calcium Disodium, Fd&C Blue No. 1, Fd&C Red No. 40, Gelatin, Hypromellose, Iron Oxide, Magnesium Stearate, Methylparaben, Modified Starch, Polyethylene Glycol, Polysorbate 80, Powdered Cellulose, Pregelatinized Starch, Propylene Glycol, Propylparaben, Red Iron Oxide, Sodium Lauryl Sulfate, Sodium Propionate, Sodium Starch Glycolate, Titanium Dioxide, Yellow Iron Oxide Directions Important: Read all product information before using. Keep this box for important information. Do not take more than directed (see overdose warning) Adults and children 12 years and over: Take 2 gelcaps every 6 hours while symptoms last Do not take more than 6 gelcaps in 24 hours, unless directed by a doctor Do not use for more than 10 days unless directed by a doctor Children under 12 years Ask a doctor Other information Store between 20-25C (68-77F). Avoid high humidity. Do not use if carton is opened. Do not use if foil inner seal imprinted with "TYLENOL" is broken or missing Questions or comments? call 1-877-895-3665 (toll-free) or 215-273-8755 (collect) e
Features: FSAHSA
Ingredients: Active Ingredient (In Each Gelcap) Purpose Acetaminophen 500 Mg..........Pain Reliever/Fever Reducer) Inactive Ingredients Benzyl Alcohol, Butylparaben, Carboxymethylcellulose Sodium, D&C Yellow No. 10, Edetate Calcium Disodium, Fd&C Blue No. 1, Fd&C Red No. 40, Gelatin, Hypromellose, Iron Oxide, Magnesium Stearate, Methylparaben, Modified Starch, Polyethylene Glycol, Polysorbate 80, Powdered Cellulose, Pregelatinized Starch, Propylene Glycol, Propylparaben, Red Iron Oxide, Sodium Lauryl Sulfate, Sodium Propionate, Sodium Starch Glycolate, Titanium Dioxide, Yellow Iron Oxide
Warnings And Restrictions: Liver warning: This product contains acetaminophen. Severe liver damage may occur if you take
Availability: In-Stock

Reviews

There are no reviews for this product yet. Be the first who leaves it.
Cart
Your cart is empty!
Please check if we deliver to your area.
© 2018-2025 Pronto Home Delivery. All Rights Reserved.